# SDR I5PA2021061092201

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 100,329 hours, 26,452 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 702120
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CONTROLLER SYSTEM 2 WAS REPLACED DUE TO A REPEAT CONTROLLER FAULT DURING A BITE CHECK AND A CABIN AUTO 2 STATUS MESSAGE ON EICAS. AFTER REPLACEMENT, SYSTEM WAS CONFIRMED OPERATIONAL.
